MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-45-500
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for posterior dislocation left tha - initial event is serious and is considered severe.Event is possibly related to device and procedure.Date of implantation: (b)(6) 2007.Date of revision: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(left hip).Treatment: closed reduction/manipulation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot - the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
11/13 S-ROM 40MM M SPEC+9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12283019
Report Number1818910-2021-17187
Device Sequence Number11838258
Product Code LPH
UDI-Device Identifier10603295033851
UDI-Public10603295033851
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-45-500
Device Catalogue Number136545500
Device Lot Number9423109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/13 S-ROM 40MM M SPEC+9; ALTRX +4 NEUT 40IDX58OD; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR W/GRIPTION 58MM; S-ROM*SLEEVE PRX ZTT, 20F-LRG; SROM STM STD 36+12L 15X20; 11/13 S-ROM 40MM M SPEC+9; ALTRX +4 NEUT 40IDX58OD; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR W/GRIPTION 58MM; S-ROM*SLEEVE PRX ZTT, 20F-LRG; SROM STM STD 36+12L 15X20
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight75